# SDR ASAA2021102636403

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 39,855 hours, 11,535 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT ENGINE OVERHEAT/ FIRE DETECTION FAULT LIGHT ILLUMINATED AND STAYED ILLUMINATED. UPON LANDING TESTED A&B OVERHEAT/ FIRE TEST, BOTH TEST FAILED FOR #1 ENGINE, INDICATING A DUAL LOOP FAILURE ON THE #1 ENGINE. GROUNDED - YES. FOUND FIRE DET ENG #1 C/B POPPED ON (P6-02-14-24) COMPLIED WITH C/B RESET PER B737-800 AMM 20-60-01, PERFORMED GVI AFTER C/B RESET, OPS NORMAL, COMPLIED WITH ENG FIRE DET SYS OPS TEST PER AMM 26-11-00-710-801, OPS TEST NORMAL, FAULT LIGHT EXTINGUISHED.
